Differential and Integral Equations

Asymptotic analysis for monotone quasilinear problems in thin multidomains

Antonio Gaudiello, Björn Gustafsson, Cătălin Lefter, and Jacqueline Mossino

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we perform the asymptotic analysis of a class of monotone quasilinear Neumann problems, with exponent $p\in ]1,+\infty[$ and nonstandard transmission condition, originating by change of variables from the quasilinear Neumann problem in a thin multidomain. This completes the $\Gamma$-convergence approach previously considered by the same authors. In particular, the corrector type result which is given here is more general.

Article information

Differential Integral Equations, Volume 15, Number 5 (2002), 623-640.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50] 35B40: Asymptotic behavior of solutions 35J65: Nonlinear boundary value problems for linear elliptic equations 58E30: Variational principles


Gaudiello, Antonio; Gustafsson, Björn; Lefter, Cătălin; Mossino, Jacqueline. Asymptotic analysis for monotone quasilinear problems in thin multidomains. Differential Integral Equations 15 (2002), no. 5, 623--640. https://projecteuclid.org/euclid.die/1356060833

Export citation